Top 8 Nasal Decongestant Pseudoephedrine HCl 30 mg – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

2. Good Sense

#ad

GoodSense Maximum Strength Nasal Decongestant PE, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg, 72 Count, Common Cold and Upper Respiratory Allergies

#ad
Good Sense #ad - Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Non-drowsy relief so you can power through your day. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Aspirin and gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

3. GENCARE GENERIC HEALTHCARE

#ad

Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime.

That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of nasal decongestion customers. Click add-to-Cart Today. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness.

This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

4. Rite Aid

#ad

Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief, Rite Aid Sinus & Allergy Relief PE Tablets

#ad
Rite Aid #ad - Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.

Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. This allergy medicine calms hay fever or other respiratory allergies. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands.

4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, watery eyes, sneezing, and runny nose. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

5. Amazon Basic Care

#ad

72 Count, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Amazon Basic Care Maximum Strength Nasal Decongestant PE, Sinus Pressure

#ad
Amazon Basic Care #ad - Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.

How to treat cold symptoms: stay hydrated, rest, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. Sinus congestion occurs when the tissue lining in the nose becomes swollen. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.88 Inches
Length1.38 Inches
Width4.25 Inches

6. 4-Way

#ad

Fast Acting, 1 Fl Oz Pack of 3, 4 Way Nasal Decongestant Nasal Spray

#ad
4-Way #ad - Contains 1 % Phenylephrine Hydrochloride. Fast relief of nasal congestion, sinus congestion, sinus pressure and swollen nasal membranes. Please read all label information on delivery. Helps common cold, hay fever, and other upper respiratory allergies and sinusitis. Starts working upon contact.
Brand4-Way #ad
Manufacturer4-Way #ad
Part NumberAyestar

7. Amazon Basic Care

#ad

Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, 400 Count

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Mini-tabs are easy to swallow; these small tablets offer big relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches
Part NumberSB-123

8. Genexa

#ad

Homeopathic Remedies, Genexa Allergy Care, Organic, Gluten Free & Non-GMO, 60 Tablets, Multi-Symptom Allergy Remedy, Certified Vegan

#ad
Genexa #ad - Physician-formulated: allergy Care’s organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.

Certified vegan, artificial dyes, parabens, & non-GMO. Multi-symptom allergy relief: formulated to promote allergy relief in symptoms such as irritated eyes, sinus pressure, sneezing, runny nose, nasal congestion, and itchy nose and throat. Easy to use: made with açaí berry flavor, our tasty tablets are convenient for at-home or on-the-go use. Made in the USA with globally sourced organic ingredients. Ingredients you deserve: no artificial sweeteners or preservatives, lactose free, gluten-free, common allergens, organic, or artificial flavors.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number0857630006052
Model0857630006052